# SDR HAL9772

- Difficulty date: May 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47764
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Fs 1190-1247
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY COMPARTMENT, INTERNAL, LEVEL 2 CORROSION ON SKIN LAP JUST ABOVE LONGERON IAR FROM STA 1190 TO STA 1247.  REMOVED CORROSION SRM 53-01 FIG 1 AND SRM 51-10-3, AND INSTALLED FAB DOUBLER OVER BLADE AREA PER SRM 53-04 FIG 12B, SRM 51-30-2, AND PER DAC ACTION NR 327019 DATED MARCH 26, 1997.  TOTAL TIME:  29,567 HOURS.  TOTAL CYCLES, 73,626.  (X)
